# SDR DALA2018111206602

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,756 hours, 23,373 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON TAXI IN WITH SINGLE ENGINE RUNNING FLIGHT ATTENDANTS SAW HAZE THROUGHOUT THE CABIN WITH AN ODOR. FOUND APU LEAKING OIL FROM COOLING FAN AREA. PERFORMED DECONTAMINATION OF ECS WITH APU INOP. AFTER COOLING FAN AND TRANSFER TUBE REPLACEMENT, APU STILL LEAKING. PERFORMED ECS DECONTAMINATION AGAIN. NO CONTAMINATION NOTED. COMPLY WITH NO GO ODI PREVENTION. APU REPLACED.
